Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

TSH levels reduced to 0.04 after delivery. Reduce dosage of Thyronorm?

I am 31 year old married and delivered a baby 4 months back. During my pregnancy, my TSH levels were under control (below 1.5) and I was advised to take 125 mg of Thyronorm. Immediately after delivery, my Thyronorm was reduced to 100 mg. I recently got my TSH test done and the level is 0.04. Should I further reduce my Thyronorm dosage to 75 mg/50 mg. Please advise.
Asked On : Tue, 20 Nov 2012
Answers:  1 Views:  126
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Internal Medicine Specialist 's  Response
Welcome to HCM,
In your case Hypothyroidism in pregnancy must be given special attention as requirement of Thyronorm is increased that is why dose was increased and after delivery reduced, it is important to take adequate dose but take care it is not over dose and needs to be monitored by Free T3 Free T4 and TSH.
Please do not reduce dose of Thyronorm yourself,and consult your treating Physician to examine and repeat thyroid function( Free T3 Free T4 and TSH) then dose can be adjusted.
Please take care of your diet and exercise , if there are no other health problems.
Take care
Good Luck
Answered: Thu, 22 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor